Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: B. L. van der Waerden
Title: Mathematische Statistik
Additional book information: Springer-Verlag, Berlin, Göttingen, Heidelberg, 1957. 9+360 pp. DM 46. Bound DM 49.60.

Review Information:

Reviewer: K. L. Chung
Journal: Bull. Amer. Math. Soc. 64 (1958), 293-295
DOI: https://doi.org/10.1090/S0002-9904-1958-10232-3